MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM M LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRH KNEE FEM M LFT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64811120
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Injury (2348)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Additional information has been requested and if received, will be provided in the supplemental report upon completion of the investigation.
 
Event or Problem Description
Broken mrh femur component (left knee).Revision surgery and replacment of the broken component.
 
Additional Manufacturer Narrative
An event regarding fracture involving an mrh femoral component was reported.The event was confirmed through medical review.Method & results: -device evaluation and results: not performed as product was not returned.-medical records received and evaluation: a review of the provided medical records and x-rays by a clinical consultant indicated: review of these records confirms loss of fixation and fracture of the femoral component of a mrh tka did occur.However, the root cause cannot be determined as insufficient information was available.-device history review: dhr review for the reported lot determined that the device was manufactured and packed to specification.-complaint history review: complaint history review confirmed that there have been no other similar events for the reported lot.Conclusions: a review of the provided medical records and x-rays by a clinical consultant confirms loss of fixation and fracture of the femoral component of a mrh tka did occur.However, the root cause cannot be determined as insufficient information was available.Further information such as implant retrieval and material analysis, surgical implant records from the surgeries, outpatient office/clinic notes dated pre and post op x-rays/ imaging from the index and revision surgeries are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description

Brand Name
MRH KNEE FEM M LFT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7707788
Report Number0002249697-2018-02255
Device Sequence Number1405520
Product Code KRO
UDI-Device Identifier07613327045154
UDI-Public07613327045154
Combination Product (Y/N)N
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number64811120
Device Lot NumberEFH8P
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age61 YR
Patient Weight130